# SDR DALA2023120710024

- Difficulty date: December 6, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 72,200 hours, 28,722 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0098446) COMPLY WITH PRI/ER/A 614152-14 LIGHTNING STRIKE REPAIR @ STA: 370 STR: 15L. C/W PRI 614152-14 REV. 3 (984172) (QC5290) C/W ER/A 614152-14 REV. ORIG SECTION I PERMANENT REPAIR.
